arrow
Volume 20, Number 6
Previous Issue Next Issue

Zhong-Zhi Bai

J. Comp. Math., 20 (2002), pp. 561-574.

Preview Full PDF 756 9312 Abstract

Yu-Hong Dai & Ya-Xiang Yuan

J. Comp. Math., 20 (2002), pp. 575-582.

Preview Full PDF 745 9331 Abstract

Cheng-Jian Zhang

J. Comp. Math., 20 (2002), pp. 583-590.

Preview Full PDF 773 9269 Abstract

Chun-Xiong Zheng & Hou-De Han

J. Comp. Math., 20 (2002), pp. 591-598.

Preview Full PDF 748 9267 Abstract

Zhi-Min Zhang

J. Comp. Math., 20 (2002), pp. 599-610.

Preview Full PDF 768 9204 Abstract

Helen M. Regan

J. Comp. Math., 20 (2002), pp. 611-618.

Preview Full PDF 926 9553 Abstract

Geng Sun

J. Comp. Math., 20 (2002), pp. 619-626.

Preview Full PDF 760 9265 Abstract

Liu Tang, Shu-Hua Zhang, J. R. Cannon, Yan-Ping Lin & Ming Rao

J. Comp. Math., 20 (2002), pp. 627-642.

Preview Full PDF 766 9240 Abstract

Zi-Luan Wei

J. Comp. Math., 20 (2002), pp. 643-652.

Preview Full PDF 767 9101 Abstract

Min-Fu Feng, Ping-Bing Ming & Rong-Kui Yang

J. Comp. Math., 20 (2002), pp. 653-672.

Preview Full PDF 802 9299 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard